IJPAM: Volume 104, No. 1 (2015)

HYERS-ULAM STABILITY OF SOME
FREDHOLM INTEGRAL EQUATION

Liubin Hua$^1$, Jinghao Huang$^2$, Yongjin Li$^3$
$^1$Guangzhou Sontan Polytechnic College
Guangzhou, 511370, P.R. CHINA
$^{2,3}$Department of Mathematics
Sun Yat-Sen University
Guangzhou, 510275 P.R. CHINA


Abstract. We prove the Hyers-Ulam stability of some kinds of Fredholm integral equation. That is, if $\phi(t)$ is an approximate solution of a Fredholm integral equation, then there exists an exact solution of the differential equation near to $\phi(t)$.

Received: May 20, 2015

AMS Subject Classification: 34K20, 26D10

Key Words and Phrases: Hyers-Ulam stability, Fredholm integral equation, Fourier transform

Download paper from here.




DOI: 10.12732/ijpam.v104i1.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 1
Pages: 107 - 117


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).